# SDR GW12004F00001

- Difficulty date: April 8, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N950TA
- Make and model: Piper PA-42-720
- Aircraft serial: 425501050
- Engine: Pwa PT6*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 42042002
- Condition: Fractured
- Location: Lt Mlg
- Part time: 2,684 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG RETRACT ARM, PN 42042002, WHICH ATTACHES THE ACTUATOR TO THE FORWARD SIDE BRACE FAILED DURING RETRACTION OF THE LANDING GEAR AFTER TAKE OFF.  PILOT STATED THAT AFTER A NORMAL TAKE OFF HE ATTEMPTED TO RETRACT THE LANDING GEAR THE LEFT MAIN FAILED TO RETRACT.  THE PILOT THAT STATED THE LEFT GEAR DOWN LIGHT REMAINED ILLUMINATED.  THE PILOT THEN EXTENDED THE NLG AND RT MLG AND CONTINUED, WHERE THE RETRACT ARM WAS REPLACED, THE GEAR WAS INSPECTED AND RETRACTION TEST ACCOMPLISHED.
